MathSciNet Relay Station
MathSciNet bibliographic data
MR2276780 (2007j:20014) 20C33
Reeder, Mark On the restriction of Deligne-Lusztig characters. J. Amer. Math. Soc. 20 (2007), no. 2, 573–602.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement